New York Journal of Mathematics
Volume 23 (2017) 1013-1044


Erik Bédos and Magnus D. Norling

On Fell bundles over inverse semigroups and their left regular representations

view    print

Published: August 5, 2017
Keywords: Inverse semigroup, Fell bundle, regular representation, reduced cross sectional C*-algebra, E*-unitary inverse semigroup
Subject: 46L55 (20M18)

We prove a version of Wordingham's theorem for left regular representations in the setting of Fell bundles over inverse semigroups and use this result to discuss the various associated cross sectional C*-algebras.

Author information

Erik Bédos:
Institute of Mathematics, University of Oslo, P.b. 1053 Blindern, 0316 Oslo, Norway.

Magnus D. Norling:
Oslo, Norway.